Advertisement

Journal of Global Optimization

, Volume 40, Issue 1–3, pp 1–5 | Cite as

Preface

  • Antonino Maugeri
  • M. K. Venkatesha Murthy
  • Neil S. Trudinger
Article

Keywords

Variational Inequality Elliptic System Parabolic System Ellipticity Condition Nonlinear Elliptic System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Campanato, S.: Proprietà di hölderianità di alcune classi di funzioni. Ann. Scuola Norm. Sup. Pisa 17, 175–188 (1963)Google Scholar
  2. 2.
    Campanato, S.: Proprietà di inclusione per spazi di Morrey. Ricerche Mat. 12, 67–86 (1963)Google Scholar
  3. 3.
    Campanato, S.: Proprietà di una famiglia di spazi funzionali. Ann. Scuola Norm. Sup. Pisa 18, 137–160 (1964)Google Scholar
  4. 4.
    Campanato, S.: Equazioni ellittiche del II ordine e spazi \({\mathcal{L}^{(2, \lambda)}}\) . Ann. Mat. Pura Appl. 69, 321–381 (1965)CrossRefGoogle Scholar
  5. 5.
    Campanato, S.: Equazioni Paraboliche del secondo ordine e spazi \({\mathcal{L}^{(2, \theta)}\, (\Omega, \delta)}\) . Ann. Mat. Pura Appl. 73, 55–102 (1966)CrossRefGoogle Scholar
  6. 6.
    Campanato, S.: Un risultato relativo ad equazioni ellittiche del secondo ordine di tipo non variazionale. Ann. Scuola Norm. Sup. Pisa 21, 701–707 (1967)Google Scholar
  7. 7.
    Campanato, S.: Sistemi ellittici in forma divergenza. Regolarità all’interno. Quaderni Scuola Normale Superiore Pisa, Pisa (1980)Google Scholar
  8. 8.
    Campanato, S.: Hölder continuity of the solutions of some nonlinear elliptic systems. Adv. in Math. 48(1), 16–43 (1983)CrossRefGoogle Scholar
  9. 9.
    Campanato, S.: On the nonlinear parabolic systems in divergence form. Hölder continuity and partial Hölder continuity of the solutions. Ann. Mat. Pura Appl. 137, 83–122 (1984)CrossRefGoogle Scholar
  10. 10.
    Campanato, S.: Elliptic systems with nonlinearity q greater or equal to two. Regularity of the solution of the Dirichlet problem. Ann. Mat. Pura Appl. 147, 117–150 (1987)CrossRefGoogle Scholar
  11. 11.
    Campanato, S.: \({\mathcal{L}^{(2, \lambda)}}\) theory for nonlinear nonvariational differential systems. Rend. Mat. Appl. 10(3), 531–549 (1990)Google Scholar
  12. 12.
    Campanato, S.: Nonvariational differential systems: a condition for local existence and uniqueness. International Symposium in honor of Renato Caccioppoli (Naples, 1989). Ricerche Mat. 40, 129–140 (1991)Google Scholar
  13. 13.
    Campanato, S.: Nonvariational basic parabolic systems of second order. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 2(2), 129–136 (1991)Google Scholar
  14. 14.
    Campanato, S.: Nonvariational basic elliptic systems of second order. Rend. Sem. Mat. Fis. Milano 60, 113–131 (1993)CrossRefGoogle Scholar
  15. 15.
    Campanato, S.: On the condition of nearness between operators. Ann. Pura Mat. Appl. 167, 243–256 (1994)CrossRefGoogle Scholar
  16. 16.
    Campanato, S.: Current formulation of the theory of near operators and current definition of elliptic operator. Le Matematiche (Catania) 51(2), 291–298 (1997)Google Scholar
  17. 17.
    Daniele, P.: Dynamic Networks and Evolutionary Variational Inequalities. Edward Elgar Publishing, Cheltenham, England (2006)Google Scholar
  18. 18.
    Giannessi, F., Maugeri, A. (eds.): Variational Analysis and Applications. Springer, New York (2005)Google Scholar
  19. 19.
    Giuffré, S.: Strong solvability of boundary value problems in elasticity with unilateral constraints. Appl. Math. Optim. 51, 361–372 (2005)CrossRefGoogle Scholar
  20. 20.
    Maugeri, A., Palagachev, D.K., Softova, L.G.: Elliptic and Parabolic Equations with Discontinuous Coefficients. Wiley (2000)Google Scholar
  21. 21.
    Nagurney, A.: Network Economics: A Variational Inequality Approach. Kluwer Academic Publishers, Dordrecht, The Netherlands (1993)Google Scholar

Copyright information

© Springer Science+Business Media, LLC. 2007

Authors and Affiliations

  • Antonino Maugeri
    • 1
  • M. K. Venkatesha Murthy
    • 2
  • Neil S. Trudinger
    • 3
  1. 1.Department of Mathematics and Computer ScienceUniversity of CataniaCataniaItaly
  2. 2.Department of MathematicsUniversity of PisaPisaItaly
  3. 3.Centre for Mathematics and Its ApplicationsAustralian National UniversityCanberraAustralia

Personalised recommendations